MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 4X18IN 6 S/A CCS; SUTURE, NONABSORBABLE, STEEL
Catalog Number M654G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an myocardial revascularization procedure on (b)(6) 2019 and a stainless steel suture was used.During surgery, the needle broke in half while undergoing the first stitch on the bone.A replacement device was used to complete the procedure.There were no adverse patient consequences reported.

Brand Name
STLESS STEEL SIL 4X18IN 6 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8386946
Report Number2210968-2019-79225
Device Sequence Number19346311
Product Code GAQ
UDI-Device Identifier10705031000063
UDI-Public10705031000063
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Catalogue NumberM654G
Device Lot NumberAK8502
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date03/04/2019
Patient Sequence Number1